# SDR AALA201808279022

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 59,202 hours, 22,270 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 82497211024
- Part serial: 25406736
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 7,276 hours, 3,187 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HAD A COMPRESSOR STALL. AN EMERGENCY WAS DECLARED,  RETURNED TO  DEPARTURE, AND LANDED WITHOUT INCIDENT.  REPLACE THE NR 2  ELECTRONIC ENGINE CONTROL IAW TC 26L40073002.
